Facebook Pixel
EmpowHER Guest
Q: 

i took two postinor tabs at once,will it have adverse effects

By Anonymous April 29, 2017 - 4:12am
 
Rate This

i got precm on my V,so in fear of getting pregnant i took postinor two tabs at once,will it stop me from getting pregnant.......m in my ovulation period

Add a Comment1 Comments

Guide

Hi, Anon.

Thank you for contacting us with your concern.

Taking the two pills at once or fairly close together, won't hurt you and will yield the same results.

Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. If you don’t get your next period within a week or so of its expected date, a pregnancy test is recommended. It can cause your period to be early or late, have a lighter or a heavier flow.

Helena

April 29, 2017 - 5:54am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!